Copyright for articles published in this journal is retained by the journal.
Author Biographies
Alina Ilinca Lazu
Department of Mathematics, “Al. I. Cuza” University, Bd. Carol I, no. 11, 700506, Iasi, Romania, and Department of Mathematics, “Gh. Asachi” Technical University, 700506, Iasi, Romania
Victor Postolache
Department of Mathematics, “Al. I. Cuza” University, Bd. Carol I, no. 11, 700506, Iasi, Romania
Main Article Content
Necessary and sufficient conditions for approximate strong invariance for semilinear differential inclusions
Alina Ilinca Lazu
Victor Postolache
Abstract
We establish necessary and sufficient conditions for approximate strong invariance referring to semilinear differential inclusions, conditions expressed in terms of a suitable defined tangency concept.
Quaestiones Mathematicae 36(2013), 1–13
Donate
AJOL is a Non Profit Organisation that cannot function without donations.
AJOL and the millions of African and international researchers who rely on our free services are deeply grateful for your contribution.
AJOL is annually audited and was also independently assessed in 2019 by E&Y.
Your donation is guaranteed to directly contribute to Africans sharing their research output with a global readership.
Once off donations here:
For annual AJOL Supporter contributions, please view our Supporters page.
Tell us what you think and showcase the impact of your research!
Please take 5 minutes to contribute to our survey so that we can better understand the contribution that African research makes to global and African development challenges. Share your feedback to help us make sure that AJOL's services support and amplify the voices of researchers like you.